# SDR MASA2014031931012

- Difficulty date: March 19, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 26,170 hours, 20,785 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Elbow
- Condition: Unknown
- Location: Bleed Sys
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT BLEED DUCT MASTER WARNING DURING FLIGHT,  RETURNED TO FIELD.  EMERGENCY DECLARED.  REPLACED THE MT143 ELBOW.
